# SDR HEEA082403

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,123 hours
- System (JASC): 7600 · Engine Controls
- Part: Shaft
- Part number: 7630103004042
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE SHAFT BUSHING HOLES WORN. IN SHOP REPAIR.
